# SDR OVDS2014FA0000292

- Difficulty date: April 26, 2014
- Submitted: May 1, 2014
- Operation: General aviation
- Aircraft: N909ED
- Make and model: Cessna 172S
- Aircraft serial: 172S11155
- Aircraft time: 1,208 hours, 846 cycles
- Engine: Lyc IO360L2A
- Engine time: 1,208 hours, 846 cycles
- Propeller: Mcauly 1A170E
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 03101965
- Condition: Loose
- Location: Rudder Return
- Part time: 1,208 hours, 846 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER RETURN SPRING BECAME DISCONNECTED FROM THE FORWARD BRACKET IN THE FRONT SECTION TUNNEL COMPARTMENT GIVING THE THE ACFT VERY LITTLE LT RUDDER CONTROL.  UNABLE TO DETERMINE THE CAUSE AT THIS TIME, BOTH THE RUDDER RETURN SPRING AND THE BRACKET APPEAR TO BE IN A SERVICABLE CONDITION.  THIS IS THE SECOND INCIDENTED THAT THIS ACCURED.  THE FRIST INCIDENT ACCURED AT 1044.8 ACFT HRS AND THE SECOND INCIDENT AT 1208.3 ACFT HRS. 163.5, HOURS LATER.
